Bečvář, Jindřich
Abelian groups in which every Γ-isotype subgroup is a pure subgroup, resp. an isotype subgroup
Rendiconti del Seminario Matematico della Università di Padova, Tome 62 (1980) , p. 251-259
Zbl 0436.20036
URL stable : http://www.numdam.org/item?id=RSMUP_1980__62__251_0

Bibliographie

[1] J Bečvář, Abelian groups in which every pure subgroup is an isotype subgroup, Rend. Sem. Math. Univ. Padova, 62 (1980), pp. 129-136. Numdam | MR 582946 | Zbl 0436.20035

[2] S.N. Černikov, Gruppy s sistemami dopolnjaemych podgrupp, Mat. Sb., 35 (1954), pp. 93-128.

[3] L. Fuchs, Infinite abelian groups I, II, Academic Press, 1970, 1973. Zbl 0257.20035

[4] L. Fuchs - A. Kertész - T. Szele, Abelian groups in which every serving subgroup is a direct summand, Publ. Math. Debrecen, 3 (1953), pp. 95-105. Errata ibidem. MR 61103 | Zbl 0056.02301

[5] J.M. Irwin - E. A. WALKER, On isotype subgroups of abelian groups, Bull. Soc. Math. France, 89 (1961), pp. 451-460. Numdam | MR 147539 | Zbl 0102.26701

[6] K. Katô, On abelian groups every subgroup of which is a neat subgroup, Comment. Math. Univ. St. Pauli, 15 (1967), pp. 117-118. MR 210782 | Zbl 0154.02103

[7] A. Kertész, On groups every subgroup of which is a direct summand, Publ. Math. Debrecen, 2 (1951), pp. 74-75. MR 42410 | Zbl 0043.02902

[8] R.C. Linton, Abelian groups in which every neat subgroup is a direct summand, Publ. Math. Debrecen, 20 (1973), pp. 157-160. MR 325810 | Zbl 0277.20073

[9] C. Megibben, Kernels of purity in abelian groups, Publ. Math. Debrecen, 11 (1964), pp. 160-164. MR 171842 | Zbl 0135.05903

[10] K.M. Rangaswamy, Full subgroups of abelian groups, Indian J. Math., 6 (1964), pp. 21-27. MR 167525 | Zbl 0122.03502

[11] K.M. Rangaswamy, Groups with special properties, Proc. Nat. Inst. Sci. India, A 31 (1965), pp. 513-526. MR 207828 | Zbl 0154.26803

[12] V.S. Rochlina, Ob ε-čistote v abelevych gruppach, Sib. Mat. Ž., 11 (1970), pp. 161-167.

[13] K. Simauti, On abelian groups in which every neat subgroup is a pure subgroup, Comment. Math. Univ. St. Pauli, 17 (1969), pp. 105-110. MR 245675 | Zbl 0179.32601